JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC BEHAVIOR OF NONLINEAR VOLTERRA DIFFERENCE SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC BEHAVIOR OF NONLINEAR VOLTERRA DIFFERENCE SYSTEMS
Choi, Sung-Kyu; Goo, Yoon-Hoe; Koo, Nam-Jip;
  PDF(new window)
 Abstract
We study the asymptotic behavior of nonlinear Volterra difference system $$x(n+1)
 Keywords
asymptotic equivalence;asymptotic equilibrium;nonlinear Volterra difference system;resolvent matrix;comparison principle;
 Language
English
 Cited by
1.
$h$-STABILITY FOR PERTURBED VOLTERRA DIFFERENCE SYSTEMS,;;;

충청수학회지, 2009. vol.22. 4, pp.635-643
2.
$h$-STABILITY OF THE NONLINEAR PERTURBED DIFFERENCE SYSTEMS,;;

충청수학회지, 2011. vol.24. 1, pp.105-112
3.
h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENCE SYSTEMS VIA n-SIMILARITY,;;;

Journal of applied mathematics & informatics, 2013. vol.31. 1_2, pp.277-284 crossref(new window)
1.
h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENCE SYSTEMS VIA n∞-SIMILARITY, Journal of applied mathematics & informatics, 2013, 31, 1_2, 277  crossref(new windwow)
2.
Necessary first and second order optimality conditions in a discrete optimal control problem, Automatic Control and Computer Sciences, 2013, 47, 1, 7  crossref(new windwow)
 References
1.
R. P. Agarwal, Difference Equations and Inequalities, Theory, methods, and applications. Second edition. Monographs and Textbooks in Pure and Applied Mathematics, 228. Marcel Dekker, Inc., New York, 2000

2.
F. Brauer, Asymptotic equivalence and asymptotic behaviour of linear systems, Michigan Math. J. 9 (1962), 33-43 crossref(new window)

3.
S. K. Choi and N. J. Koo, Asymptotic equivalence between two linear Volterra difference systems, Comput. Math. Appl. 47 (2004), no. 2-3, 461-471 crossref(new window)

4.
S. K. Choi, N. J. Koo, and Y. H. Goo, Asymptotic property of nonlinear Volterra difference systems, Nonlinear Anal. 51 (2002), no. 2, Ser. A: Theory Methods, 321-337 crossref(new window)

5.
S. K. Choi, N. J. Koo, and H. S. Ryu, Asymptotic equivalence between two difference systems, Advances in difference equations, IV., Comput. Math. Appl. 45 (2003), no. 6-9, 1327-1337 crossref(new window)

6.
C. Cuevas and M. Pinto, Asymptotic behavior in Volterra difference systems with un-bounded delay, Fixed point theory with applications in nonlinear analysis, J. Comput. Appl. Math. 113 (2000), no. 1-2, 217-225 crossref(new window)

7.
S. Elaydi, Periodicity and stability of linear Volterra difference systems, J. Math. Anal. Appl. 181 (1994), no. 2, 483-492 crossref(new window)

8.
V. Lakshmikantham and D. Trigiante, Theory of difference equations, Numerical methods and applications. Mathematics in Science and Engineering, 181. Academic Press, Inc., Boston, MA, 1988

9.
M. Medina, Asymptotic properties of solutions of nonlinear difference equations, J. Comput. Appl. Math. 70 (1996), no. 1, 57-66 crossref(new window)

10.
R. Medina and M. Pinto, Asymptotic equivalence and asymptotic behavior of difference systems, Commun. Appl. Anal. 1 (1997), no. 4, 511-523

11.
W. F. Trench, Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems, Advances in difference equations, II. Comput. Math. Appl. 36 (1998), no. 10-12, 261-267 crossref(new window)

12.
M. Zouyousefain and S. Leela, Stability results for difference equations of Volterra type, Appl. Math. Comput. 36 (1990), no. 1, part I, 51-61 crossref(new window)